# SDR AALA20140418002

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 12,786 hours, 5,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT BETWEEN EXITS ON RT SIDE IS INOPERATIVE.  INSTALLED NEW EMERGENCY LIGHT BATTERY PACK, OPERATIONS CHECKED NORMAL.
